# SDR VNAA2014071300012

- Difficulty date: July 13, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 25,814 hours, 25,775 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE,  STRINGER 3L BS 379 WAS FOUND CRACKED.  AREA INSPECTED AND REPAIRED IAW AMM.  ACFT WAS RELEASED FOR SERVICE.
